Generalized quasilinearization method and rapid convergence for first order initial value problems
Abbreviated Journal Title
J. Math. Anal. Appl.
Mathematics, Applied; Mathematics
We apply the generalized quasilinearization method of V. Lakshmikantham (Nonlinear Anal. 27 (1996), 223-227) and the extended method of R. N. Mohapatra, K. Vajravelu, and Y. Yin (J. Optim. Theory Appl., in press) to the first order initial value problem (IVP for short) x'(t) = f(f, x), x(0) = x(0), t is an element of J with wider class functions f and obtain rapid convergence of monotone sequences which converge uniformly to the unique solution of the IVP. (C) 1997 Academic Press.
Journal of Mathematical Analysis and Applications
"Generalized quasilinearization method and rapid convergence for first order initial value problems" (1997). Faculty Bibliography 1990s. 2020.